×

zbMATH — the first resource for mathematics

Solvable Lie algebras of vector fields and a Lie’s conjecture. (English) Zbl 07227210
Summary: We present a local and constructive differential geometric description of finite-dimensional solvable and transitive Lie algebras of vector fields. We show that it implies a Lie’s conjecture for such Lie algebras. Also infinite-dimensional analytical solvable and transitive Lie algebras of vector fields whose derivative ideal is nilpotent can be adapted to this scheme.

MSC:
17B30 Solvable, nilpotent (super)algebras
17B66 Lie algebras of vector fields and related (super) algebras
57R25 Vector fields, frame fields in differential topology
57S20 Noncompact Lie groups of transformations
PDF BibTeX Cite
Full Text: DOI
References:
[1] article {Blattner69, AUTHOR = {Blattner, Robert J., Induced and produced representations of {L}ie algebras, Transactions of the American Mathematical Society, 144, 457-474, (1969)}} · Zbl 0295.17002
[2] article {Bruce:16, AUTHOR = {Bruce, Andrew James and Grabowska, Katarzyna and Grabowski, Janusz, Linear duals of graded bundles and higher analogues of ({L}ie) algebroids, Journal of Geometry and Physics, 101, 71-99, (2016)}} · Zbl 1334.58002
[3] article {CFGR15, AUTHOR = {Cari\~{n}ena, J. F. and Falceto, F. and Grabowski, J. and Ra\~{n}ada, M. F., Geometry of {L}ie integrability by quadratures, Journal of Physics. A. Mathematical and Theoretical, 48, 21, 215206, 18 pages, (2015)}} · Zbl 1328.34010
[4] article {CFG16, AUTHOR = {Cari\~{n}ena, J. F. and Falceto, F. and Grabowski, J., Solvability of a {L}ie algebra of vector fields implies their integrability by quadratures, Journal of Physics. A. Mathematical and Theoretical, 49, 42, 425202, 13 pages, (2016)}} · Zbl 1351.37224
[5] mics {Cartan1894, AUTHOR = {Cartan, E., Sur la structure des groupes de transformations finis et continus, (None)}}
[6] phdthesis {Draisma02a, AUTHOR = {Draisma, Jan, Lie algebras of vector fields, (None)}}
[7] incollection {Draisma02, AUTHOR = {Draisma, Jan, On a conjecture of {S}ophus {L}ie, Differential Equations and the {S}tokes Phenomenon, 65-87, (2002), World Sci. Publ., River Edge, NJ}} · Zbl 1050.17019
[8] article {Draisma12, AUTHOR = {Draisma, Jan, Transitive {L}ie algebras of vector fields: an overview, Qualitative Theory of Dynamical Systems, 11, 1, 39-60, (2012)}} · Zbl 1365.17014
[9] article {Gantmacher39, AUTHOR = {Gantmacher, Felix, On the classification of real simple {L}ie groups, 5, 217-250, (1939)}}
[10] article {92, AUTHOR = {Gonz\'alez-L\'opez, Artemio and Kamran, Niky and Olver, Peter J., Lie algebras of vector fields in the real plane, Proceedings of the London Mathematical Society. Third Series, 64, 2, 339-368, (1992)}} · Zbl 0872.17022
[11] article {JG90, AUTHOR = {Grabowski, Janusz, Remarks on nilpotent {L}ie algebras of vector fields, Journal f\"{u}r die Reine und Angewandte Mathematik. [Crelle’s Journal], 406, 1-4, (1990)}} · Zbl 0687.57009
[12] article {Grabowski:2006, AUTHOR = {Grabowski, Janusz and Rotkiewicz, Miko{\l}aj, Higher vector bundles and multi-graded symplectic manifolds, Journal of Geometry and Physics, 59, 9, 1285-1305, (2009)}} · Zbl 1171.58300
[13] article {Grabowski:2012, AUTHOR = {Grabowski, Janusz and Rotkiewicz, Miko{\l}aj, Graded bundles and homogeneity structures, Journal of Geometry and Physics, 62, 1, 21-36, (2012)}} · Zbl 1244.53034
[14] article {GS64, AUTHOR = {Guillemin, Victor W. and Sternberg, Shlomo, An algebraic model of transitive differential geometry, Bulletin of the American Mathematical Society, 70, 16-47, (1964)}} · Zbl 0121.38801
[15] article {MK88, AUTHOR = {Kawski, Matthias, Nilpotent {L}ie algebras of vectorfields, Journal f\"{u}r die Reine und Angewandte Mathematik. [Crelle’s Journal], 388, 1-17, (1988)}} · Zbl 0637.57017
[16] book {Lie1, AUTHOR = {Lie, Sophus, Gruppenregister, Gesammelte {A}bhandlungen, Vol. {5}, x+476, (1924), B.G. Teubner, Leipzig}}
[17] article {Lie2, AUTHOR = {Lie, Sophus, Theorie der Transformationsgruppen {I}, Mathematische Annalen, 16, 441-528, (1880)}} · JFM 12.0292.01
[18] book {Lie3, AUTHOR = {Lie, Sophus and Engel, Friedrich, Transformationsgruppen, (1893), B.G. Teubner, Leipzig}}
[19] article {Magazev15, AUTHOR = {Magazev, Alexey A. and Mikheyev, Vitaly V. and Shirokov, Igor V., Computation of composition functions and invariant vector fields in terms of structure constants of associated {L}ie algebras, SIGMA. Symmetry, Integrability and Geometry. Methods and Applications, 11, 066, 17 pages, (2015)}} · Zbl 1327.22007
[20] article {12, AUTHOR = {Mubarakzjanov, G. M., Classification of solvable {L}ie algebras of sixth order with a non-nilpotent basis element, Izvestija Vys\v{s}ih U\v{c}ebnyh Zavedeni\u{\i} Matematika, 4 (35), no. 4(35), 104-116, (1963)}}
[21] article {nagano66, AUTHOR = {Nagano, Tadashi, Linear differential systems with singularities and an application to transitive {L}ie algebras, Journal of the Mathematical Society of Japan, 18, 398-404, (1966)}} · Zbl 0147.23502
[22] article {Palais, AUTHOR = {Palais, Richard S., A global formulation of the {L}ie theory of transformation groups, Memoirs of the American Mathematical Society, 22, iii+123 pages, (1957)}} · Zbl 0178.26502
[23] article {Popovych03, AUTHOR = {Popovych, Roman O. and Boyko, Vyacheslav M. and Nesterenko, Maryna O. and Lutfullin, Maxim W., Realizations of real low-dimensional {L}ie algebras, Journal of Physics. A. Mathematical and General, 36, 26, 7337-7360, (2003)}} · Zbl 1040.17021
[24] phdthesis {10, AUTHOR = {Safiullina, E. N., Classification of nilpotent {L}ie algebras of order {\(7\)}, (None)}}
[25] book {SW014, AUTHOR = {\v{S}nobl, Libor and Winternitz, Pavel, Classification and identification of {L}ie algebras, CRM Monograph Series, 33, xii+306, (2014), Amer. Math. Soc., Providence, RI}}
[26] article {Schneider18, AUTHOR = {Schneider, Eivind, Projectable {L}ie algebras of vector fields in 3{D}, Journal of Geometry and Physics, 132, 222-229, (2018)}} · Zbl 1442.17024
[27] article {11, AUTHOR = {Tsagas, Gr., Classification of nilpotent {L}ie algebras of dimension eight, Institute of Mathematics & Computer Sciences. Journal. (Mathematics Series), 12, 3, 179-183, (1999)}} · Zbl 0991.17009
[28] article {13, AUTHOR = {Turkowski, P., Solvable {L}ie algebras of dimension six, Journal of Mathematical Physics, 31, 6, 1344-1350, (1990)}} · Zbl 0722.17012
[29] incollection {Voronov10, AUTHOR = {Voronov, Th. Th., {\(Q\)}-manifolds and higher analogs of {L}ie algebroids, X{XIX} {W}orkshop on {G}eometric {M}ethods in {P}hysics, AIP Conf. Proc., 1307, 191-202, (2010), Amer. Inst. Phys., Melville, NY}} · Zbl 1260.53133
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.